# SDR UG8A2015082001

- Difficulty date: August 20, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N211CC
- Make and model: Cessna 680CE
- Aircraft serial: 6800034
- Aircraft time: 3,012 hours, 2,378 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 31B535406
- Part serial: SHU04010
- Condition: Clogged
- Location: Engine
- Part time: 3,012 hours, 2,378 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

UPON CROSS FLOW, RT TANK TO LT ENG, CAUSES ENG FLUCTUATIONS.  INSTALLED IN-LINE FUEL STRAINERS IN THE PROPER POSITION.  ACFT WAS FLOWN & FOUND TO BE WITHOUT DEFECTS.
